# SDR AALA201907159022

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 24,814 hours, 10,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVER AT 1L DOOR MISSING. MAINTENANCE REPLACED LIGHT PER AMM 33-50-00.
